Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: sleeeeeeeeeeep

Posted by Noa on October 23, 1999, at 0:45:56

In reply to Re: sleeeeeeeeeeep, posted by saint james on October 22, 1999, at 22:45:02

I was so focused on the sleep part of Emilu's post, I didn't pay attention to the 50 mg for only 5 days. Jamie, thanks for calling attention to it. I agree. First of all, 50 mg. of nefazodone is not anywhere near the therapeutic dose. Second of all, a lot of meds have initial side effects that go away after a few weeks. I found that to be especially true with nefazodone, although not insomnia. I had some lightheadedness, balance problems, agitation, extreme emotionality. BUt it all subsided after a few weeks on the target dose, which for me was about half of the usual therapeutic dose, because I am taking it as an augmentor to effexor, so I only take it once a day. It was hasty to stop so soon.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:13661